| Texto completo | |
| Autor(es): |
Nakasato, Jean Carlos
;
Pazanin, Igor
;
Pereira, Marcone Correa
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Mathematical Analysis and Applications; v. 524, n. 1, p. 21-pg., 2023-02-07. |
| Resumo | |
In this paper, we investigate the roughness-induced effects on the nonlinear system describing the non-isothermal Hele-Shaw flow of a non-Newtonian fluid. Allowing different orders between the amplitude and the period of the boundary roughness, we rigorously determine the limit problems and also provide the corresponding rates of convergence in the critical case.(c) 2023 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 22/08112-1 - Perturbação de domínio em equações diferenciais parciais |
| Beneficiário: | Jean Carlos Nakasato |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 20/04813-0 - Análise assintótica e qualitativa de equações integro-diferenciais |
| Beneficiário: | Marcone Corrêa Pereira |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |